Cevaplı Dahili-cerrahi: nöroloji, endokrin ve böbrek çalışma kâğıdı

Ücretsiz yazdırılabilir Dahili-cerrahi: nöroloji, endokrin ve böbrek çalışma kâğıdı: kolaydan sınav düzeyine 8 soru ve cevap anahtarı. Yazdırın ya da PDF olarak kaydedin.

Öğretmenler için: sınıfta ücretsiz yazdırılabilir, çoğaltılabilir ve kullanılabilir. Her yeni çalışma kâğıdında yeni değerler ve kendi cevap anahtarı vardır. Ders sayfanızda ExamProblems bağlantısı vermeniz bizi memnun eder.

Ad: ____________________   Tarih: ____________

1.Kolay

Which description fits a cluster headache?

  1. AA throbbing headache on both sides after drinking coffee
  2. BA mild band-like ache across both sides of the head
  3. CA slowly worsening headache over months with vomiting in the morning
  4. DSevere one-sided pain around the eye with a watery eye
2.Kolay

What is the most common cause of dementia?

  1. AParkinson's disease
  2. BAlzheimer's disease
  3. CHuntington's disease
  4. DMultiple sclerosis
3.Kolay

What is a common complication after a lumbar puncture?

  1. AA headache that is worse when sitting or standing
  2. BPermanent paralysis of both legs from nerve damage
  3. CA rapid rise in blood glucose
  4. DLoss of hearing in one ear
4.Orta

Uzun süreli fenitoin kullanan bir hasta hangi yan etki konusunda bilgilendirilmelidir?

  1. AKilo kaybı ve sıcağa dayanıksızlık
  2. BGiderek artan, kalıcı işitme kaybı
  3. CHemen her hastada kafa derisinde saç dökülmesi
  4. DDiş eti aşırı büyümesi, bu yüzden iyi ağız hijyeni önemlidir
5.Orta

Bir hastada inme sonrası homonim hemianopi vardır. Hemşire başlangıçta nasıl yardımcı olmalıdır?

  1. AGören taraftan yaklaşmalı ve taramak için başı çevirmeyi öğretmelidir
  2. BEtkilenen taraftaki gözü bantla kapatmalıdır
  3. CGörsel uyarımı azaltmak için odayı karanlık tutmalıdır
  4. DEğitmek için çağrı zilini ve içecekleri görmeyen tarafa koymalıdır
6.Orta

A patient taking sodium valproate becomes tired and is vomiting, and the nurse notices yellowing of the eyes. What is the main concern?

  1. AA normal adjustment reaction to the drug
  2. BA sign that the dose is too low
  3. CDehydration from drinking too little
  4. DLiver toxicity from valproate
7.Zor

A patient on levothyroxine has palpitations, weight loss and poor sleep. TSH is suppressed, and free T4 is high. What is the most likely explanation?

  1. AThe dose is too high
  2. BThe dose is too low
  3. CA normal response to the drug
  4. DThe thyroid has stopped working
8.Zor

At bedtime, a patient was given their rapid-acting insulin by mistake instead of their long-acting insulin. What should the nurse do?

  1. AGive the long-acting dose as well and check glucose at breakfast
  2. BGive glucagon now, before the glucose has fallen
  3. CTell the prescriber and check glucose often overnight
  4. DSay nothing, because the patient is asleep and seems fine

Cevap anahtarı

  1. 1. D · Severe one-sided pain around the eye with a watery eye
  2. 2. B · Alzheimer's disease
  3. 3. A · A headache that is worse when sitting or standing
  4. 4. D · Diş eti aşırı büyümesi, bu yüzden iyi ağız hijyeni önemlidir
  5. 5. A · Gören taraftan yaklaşmalı ve taramak için başı çevirmeyi öğretmelidir
  6. 6. D · Liver toxicity from valproate
  7. 7. A · The dose is too high
  8. 8. C · Tell the prescriber and check glucose often overnight

Tam adım adım çözümler: bu konuyu examproblems.com’da çalışın.